# SDR IPXA2020061256449

- Difficulty date: May 19, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: A5784007005000
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300 NR 3 SLAT NR 10 TRACK CLOSE PANEL HAS DAMAGE.  REPLACED BRACKET ON TASK CARD 574402-01-1-522.
